# SDR R61A2024061000250

- Difficulty date: May 30, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 39,252 hours, 29,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: LS4599
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CROSSBEAM FRAME 84 DURING RH INBD SEAT TRACK REPAIR. PERFORMED PERMANENT REPAIR BY CUTOUT AND L-ANGLE REPAIR ON FR 84 CROSSBEAM IN ACCORDANCE WITH, REF ETD2024-170-015115REV-C.
